I know there are several side effects of this medication, but to throw it out there.. Has anyone lost their sex drive on this medication?? My husband has been taking this medication for about a week or two and he has no drive at all since he has been taking this new medication..
sweety8485; This is a typical side affect to this medication. His sex drive will return but not to its fullest. That will happen when he comes off of this. Very frustrating I know but if the meds help. We have to take the good with the bad.
- Tizanidine Information for Consumers
- Tizanidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tizanidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Mar 2010 • 1 answer
Updated 28 Aug 2010 • 1 answer
Updated 5 days ago • 11 answers
Updated 20 Apr 2014 • 5 answers
Updated 14 Feb 2017 • 1 answer